Joan Carles Lario

Joan Carles Lario

Joan Carles Lario
PhD in mathematics from University of Barcelona
Professor TU at UPC, Barcelona

Personal webpage

email: joan.carles.lario@upc.edu

Biosketch

Professor TU at UPC since 1991, CU-accreditation since 2011
Visiting scholar: Harvard University (1992 and 2004), Waseda University (1997 and 2001)
Ferran Sunyer i Balaguer prize (1992, ex aequo)

 

Research Interests

  • Arithmetic Geometry
  • Automorphic forms
  • Galois representations
  • Number Theory

 

Selected publications

  • Modular elliptic directions with complex multiplication (with an application to Grosselliptic curves); González, J.; Lario, J-C. Commentarii Math. Hel. 86 (2011), 317–351
  • On twists of the modular curves X(p); Fernández, J.; Lario, J-C.; Rio, A. Bull. London Math. Soc. 37 (2005), 342–350
  • Modular Curves and Abelian Varieties; Cremona, J.; Lario, J-C.; Quer, J.; Ribet, K.; eds. Progress in Mathematics, 224. Birkhäuser (2004), 125–139
  • Some computations with Hecke rings and deformation rings; Lario, J-C.; Schoof, R. Experimental Math. 11 (2002), no. 2, 303–311
  • Q-curves and their Manin ideals; González, J.; Lario, J-C. Amer. Journal of Math.123 (2001), 385-423